- What is Mersynofen?
- What do I use Mersynofen for?
- How much Mersynofen do I take?
- Is Mersynofen addictive?
- Does Mersynofen Contain Lactose, Gluten or Sucrose?
- Will Mersynofen make me drowsy?
- Is Mersynofen safe for children?
- Can I take Mersynofen while pregnant?
- Can I take Mersynofen while breastfeeding?
- Do I need to take Mersynofen with food or water?
- When should I not take Mersynofen?
- Can I Take Mersynofen If I’m Over 65 Years Old?
What is Mersynofen?
Mersynofen is a pain reliever (or analgesic) that contains ibuprofen and paracetamol, and works to relieve short-term (acute) pain and/or swelling.
What do I use Mersynofen for?
You can use Mersynofen to relieve the short-term pain and inflammation you may get with with conditions like headache, backache, rheumatic pain, period pain, etc. Read a full list of conditions you may choose to use Mersynofen for.
Is Mersynofen addictive?
The active ingredients in Mersynofen, ibuprofen and paracetamol, are non-addictive. However, you should only use Mersynofen when required for pain, and as directed. Adults should not take Mersynofen for longer than 3 days at a time, and adolescents for more than 2 days at a time.
Does Mersynofen Contain Lactose, Gluten or Sucrose?
Mersynofen does not contain lactose, gluten or sucrose.
Will Mersynofen make me drowsy?
No, Mersynofen does not cause drowsiness.
Is Mersynofen safe for children?
Mersynofen is not recommended for children under 12 years of age.
Can I take Mersynofen while pregnant?
Do not take Mersynofen if you are pregnant, or plan to become pregnant.
Can I take Mersynofen while breastfeeding?
Mersynofen is not recommended in breastfeeding.
Do I need to take Mersynofen with food or water?
You do not need to eat before you take Mersynofen, but you can take it with some water.
When should I not take Mersynofen?
Do not take Mersynofen if you:
- Have an allergy to any medicine containing paracetamol, aspirin or other NSAIDs
- Have asthma, liver/kidney disease, heart problems, stomach ulcers or other stomach disorders, gastric bleeding signs (blood in stools or vomit)
- Are taking any other product containing paracetamol, ibuprofen or other NSAIDs; or
- Are taking any other medicine for pain relief.
Speak to your pharmacist or doctor if you are not sure whether to take Mersynofen.
Can I Take Mersynofen If I’m Over 65 Years Old?
Mersynofen is not recommended for people over 65 years of age. As we age, there is an increased risk of side effects with some medications. So it is important to discuss all medications you are taking and any health conditions you may have with your doctor or pharmacist when choosing pain relief medication.